Loperamide addiction withdrawal journey need support - Part 21

By gbread · Apr 5, 2015 · ·
  1. Day 15: 2 in the am and 2 in the pm - that's 4 loperamide 2mg tablets.

    Yes I am dropping to 4. It sounds CRAZY! 4 Four! I read it and think, man, why don't I just jump off?
    Well, honestly because I am a chicken. And I want to see just how this slow tapering works and feels all the way to 1 one. Then 1/2. Then 1/4. Then 1/4 every other day. I will just ride it out. Why not?

    Kitts - Your words. Your words are always so kind and encouraging! I always think you are the one that lights up these room! Even with your meditation icon! Thank you so much! You may think they're just words, but they're so much more! People just like me, log onto here each day and the words we read can TOTALLY change our day! Like hugs on a screen! It really means the world! And I thought people across the pond were so stuffy and never showed their feelings! haha just kidding. sort of. ;)

    I forgot to say I went to the meeting last night, and.... I put on makeup and wore my hair down. Several people told me how beautiful I looked! I am FOR REAL people! I felt so awkward and was squirming in my seat! I used to dress up and care about myself. Before I got sober and even now through the loperamide hell, I stopped caring.

    It took everything I had to just take a shower! I know it's gross, but it is what it is. I just didn't care! I looked like a mess, which was how I felt on the inside. I feels sooo good to care again. It might change tomorrow as Kitts said, but at least I am TRYING!

    These loperamide withdrawal ups and downs are truly humbling. Humbling. Because you are at the mercy of the chemicals. The withdrawals really have a mind of their own.

    On some days, they leave you exhausted and broken. Some days, they let you alone and you feel ok. But it's all trickery! What I have learned, is that like Kitts said, it's just a roller coaster ride. That's it.

    Know you're on the ride. Know it. Like Space Mountain at Disneyworld. It's in the dark. Just KNOW that you will go up. KNOW you will fall great heights and small ones. KNOW you will be slung around to the side and back, and just when you think it's over, another rise and another fall! JUST KNOW that you are on the ride. Remind yourself, so instead of being surprised, you won't be! You just. let. go.

    Just. let. go.

    Let the ride take you wherever it needs to. Be gentle with yourself. Don't ever scold yourself. You're not going to die. Unless you go backwards! Love yourself through it. Love yourself through the withdrawals and KNOW there is a light at the end of this ride!

    Don't give into your brain. It's just the drug talking. It will lie to you and push you into a panic.

    It will lie to you and tell you to take more, go back, give up, give out, that you can't take it, that you're not strong enough, that you aren't worth it, that you can't.

    Oh.......but you can! I am worth it! I can do it! I will feel the sun on my face again! This dark ride will soon be over and but a distant memory. I will go back to the cave again, but only to help others find their way out. Just like Kitts, and RoadDog, and Jjhnson and all the other riders here.

    So if I'm sad, I'll write and cry here like I am doing now. (tears) If I'm mad, I'll vent it out. If I feel sick, I'll lie down or sleep or take a bath. If I am afraid, I will pray and ask for help.

    I will make it. God willing, I will make it and share it with you.

    Love and Hugs, GBread

Comments

  1. Jungledog
    You are doing great! Slow tapers are difficult but honestly for me they are still way easier than jumping off cold turkey. You will avoid that bitch slap that comes when you step off. When I stepped off in December after a slow taper, it was a very mild withdrawal. Depression was tough but that was it really.

    Keep pushing. You are almost there.
To make a comment simply sign up and become a member!